MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL UNITE HEAD 40X15 STD; SHOULDER HEAD/GLENOSPHERE

DEPUY ORTHOPAEDICS INC US GLOBAL UNITE HEAD 40X15 STD; SHOULDER HEAD/GLENOSPHERE
Catalog Number 110040500
Medical Device Problem Codes Disassembly (1168); Material Separation (1562)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Synovitis (2094); No Information (3190)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision following a fracture of a global unite head.Update july 4, 2017: additional information received indicating the patient was revised due to disassembly of the head.Doi updated and added patient demographics.Part and lot numbers are added into the complaint record.This complaint was updated on july 4, 2017.Update july 31, 2017: additional information received indicating the patient underwent surgical revision with joint synovectomy and change of head and humeral metaphysis.It was reported that there is synovitis with metallosis at the glenoid.This complaint was updated on july 31, 2017.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary : investigation of the reported event confirmed the reported device disassociation.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot :product code (b)(4).Device history review :review of the device history records did not reveal any related manufacturing deviations or anomalies.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> investigation of the reported event confirmed the reported device disassociation.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> product code 110040500, lot number 537273.Device history review
=
> review of the device history records did not reveal any related manufacturing deviations or anomalies.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE HEAD 40X15 STD
Common Device Name
SHOULDER HEAD/GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key6760527
Report Number1818910-2017-22073
Device Sequence Number10913638
Product Code HSD
UDI-Device Identifier10603295004479
UDI-Public10603295004479
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110040500
Device Lot Number537273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2017
Initial Date Received by Manufacturer 07/04/2017
Supplement Date Received by Manufacturer07/31/2017
07/31/2017
04/23/2017
04/23/2018
Initial Report FDA Received Date08/02/2017
Supplement Report FDA Received Date08/15/2017
08/16/2017
04/27/2018
05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight40